JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 1, Article 24
On Some Polynomial-like Inequalities of Brenner and Alzer

    Authors: Charles E. M. Pearce, Josip E. Pecaric,  
    Keywords: Polynomial inequalities, Switching inequalities, Jensen's inequality  
    Date Received: 30/09/03  
    Date Accepted: 07/11/03  
    Subject Codes:

Primary 26D15

    Editors: Terry M. Mills,  

Refinements and extensions are presented for some inequalities of Brenner and Alzer for certain polynomial-like functions.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login